I have clusters of itchy white bumps on buttock. Is it allergy ?
Hi I have clusters of white bumps at my butt area which itch. It occurs occasionally after I had a bath, about thrice in two months. The bumps are like a pimple size. May I know what this bumps are, and if there is any solution to solve this? Could it be a allergy? Thanks.
I seem to be having an allergic reaction to something--unsure if the water, food, soap. I m reacting on my skin. I get super prickly-itchy , mainly on my torso but also on my neck, upper legs, upper buttocks, arms. and jawline. The sensation lasts about 10-15 mins, then subsides. Sometimes 2-3 or more times per day. I also get really small bumps. Should I see a dermatologist or an allergist?
Hi, my boyfriend is a painter and 3 days ago acquired large red pimple like bumps on his upper legs and buttocks . After the first day he took Benadryl and used hydrocortisone cream it seemed to make them go down a bit, since them only used the cream and they got worse now they are turning into whiteheads. They are itchy and painful. He has no history of rashes . Could it be something work related or an allergy?
For the past 4,5 days i have been getting really itchy, arms middle of tthighs, bum, behind knees pretty much whole body and as soon as i scratch white llumps appear, some as small as a mosqquito bite but some are a bit bigger and funny shaped and almost look like they could be popped (like a blister ) but then they go away if i stop itching for a while, red blotcches also appear near them but i think thats just from scratching . i dont have any pets and i dont think anything in my routine has changed, anny ideas on what it could be?
I was on Yasmin birth control for about 16 years and decided to stop taking it a couple of months ago. This is actually the third time I've stopped over the years because each time I do, I get a bumpy rash behind my ears, on the side of my neck, and on my forehead. It doesn't appear as normal acne does and progressively gets worse and itches. Why would this be happening each time I stop?
Hi, I have been using otocomb ointment on some acne sores on my face now for about 4 years. It ususally clears them up in a couple of days and I just use this every 2nd night on the spots only. But I think it is causing some pigmentation problems on my face now. Could this be the cause of it? Thanks
I used to get red rashes on the face when I consulted a dermatologist she proscribed hhzole .. everything went away but when I discontinued to use, they reappear.. So I continued to use it for almost 2 years after which I realised it was wrong so I stopped. Its been over a year now. Now I m starting to get those reaches again with big acne. I m worried my skin is getting worse . please help
Hi there, I started taking birth control May 2012 and I stopped taking in November 2013. In March 2013 I noticed a lump above my right breast. In July 2013 I had it removed for precautionary measures. I decided in November 2013 that I would stop taking it. This year, starting in February till now, I have had many issues with acne/cystic acne around my mouth/jawline. I am debating to go back on the pill to help with this acne, however, I do not want to get another lump (in case that was what caused the first one). Please advise.
What does Anthralin do for Alopecia Barbae. I have Barbae on 3spots each 1 X 0.5 inch. happened all within 2 months. I tried Kenalog, and topical steroid cream, not much difference i see. it s been only 1 injection and 1 month of topical steroid...